# SDR A6WA202102147630

- Difficulty date: November 13, 2020
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 36,877 hours, 35,641 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 601R53611285
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON FWD FACE OF AFT PRESSURE BULKHEAD AT RBL 18.00  36 INCHES ABOVE FLOOR AND ON LBL 36.20 6 INCHES ABOVE FLOOR LEVEL  ***AIRCRAFT REMOVED FROM SERVICE***  REPAIRED DAMAGE AREAS ON AFT PRESSURE BULKHEAD AT RBL 18.00, 36 INCHES ABOVE FLOOR LEVEL AND AT LBL 36.20; 6 INCHES ABOVE FLOOR LEVEL IAW BOMBARDIER REO 601R-53-61-1285 REV E
